HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Integration by Parts Formulae for a General Class of Functions in Boson Fock Spaces

Files in This Item:
integration.pdf108.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/85635

Title: Integration by Parts Formulae for a General Class of Functions in Boson Fock Spaces
Authors: Aihara, Yuta1 Browse this author
Authors(alt): 相原, 祐太1
Keywords: functional directional differential operator
integration by parts formula
Gelfand’s triple
Boson Fock space
Q-space representation
strongly continuous one parameter unitary group
Issue Date: 18-Sep-2018
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1115
Start Page: 1
End Page: 19
Abstract: A functional directional differential operator on Boson Fock spaces in the Q-space representation with a Gelfand’s triple is considered. Then, we derive an integration by parts formula on that differential operator by employing the notion of strongly continuous one parameter unitary group.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/71478
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University